# SDR CA960111012

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 693733922
- Condition: Intermittent
- Location: Stick Shaker
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF AT 170 KTS AND 600 FT THE STICK SHAKER CAME ON AND STAYED ON UNTIL 230 KTS. THEN SHAKER CAME BACK ON AT 250 KTS. STALL WARNING TESTED WITH NO CHANGES. WHILE RETURNING TO YUL SHAKER STOPPED AND NEVER CAME BACK ON. MODULE REPLACED.
